Translator Disclaimer
February 2020 $W^{1,p}$-Solutions of the transport equation by stochastic perturbation
David A. C. Mollinedo
Braz. J. Probab. Stat. 34(1): 188-201 (February 2020). DOI: 10.1214/18-BJPS408

Abstract

We consider the stochastic transport equation with a possibly unbounded Hölder continuous vector field. Well-posedness is proved, namely, we show existence, uniqueness and strong stability of $W^{1,p}$-weak solutions.

Citation

Download Citation

David A. C. Mollinedo. "$W^{1,p}$-Solutions of the transport equation by stochastic perturbation." Braz. J. Probab. Stat. 34 (1) 188 - 201, February 2020. https://doi.org/10.1214/18-BJPS408

Information

Received: 1 May 2017; Accepted: 1 June 2018; Published: February 2020
First available in Project Euclid: 3 February 2020

zbMATH: 07200400
MathSciNet: MR4058979
Digital Object Identifier: 10.1214/18-BJPS408

Rights: Copyright © 2020 Brazilian Statistical Association

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 1 • February 2020
Back to Top